On the existence of a local solution for an integro-differential equation with an integral boundary condition

  • Nouri BoumazaEmail author
  • Billel Gheraibia
Original Article


In this paper, we consider a nonlinear hyperbolic equation with a nonlocal boundary condition. We apply the Faedo–Galerkin’s method to establish the local existence and uniqueness of a weak solution.


Nonlinear hyperbolic equation Faedo–Galerkin’s method Integro-differential equation Integral boundary condition Local existence 

Mathematics Subject Classification

35L70 35R09 35A01 



  1. 1.
    Chen, Baili: Existence of solutions for quasilinear parabolic equations with nonlocal boundary conditions. Electron. J. Diff. Equ. 2011(18), 1–9 (2011)MathSciNetGoogle Scholar
  2. 2.
    Balachandran, K., Park, J.Y.: Existence of a mild solution of a functional integro-differential equation with nonlocal condition. Bull. Korean Math. Soc. 38(1), 175–182 (2001)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Belin, S.A.: Existence of solutions for one dimensional wave equations with nonlocal conditions. Electron. J. Diff. Equ. 76, 1–8 (2001)MathSciNetGoogle Scholar
  4. 4.
    Cannon, J.R.: The solution of the heat equation subject to the specification of energy. Quart. Appl. Math. 21, 155–160 (1963)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Coddington, E.A., Levinson, N.: Theory of Ordinary Differential Equations. McGraw-Hill Book Company, New York (1955)zbMATHGoogle Scholar
  6. 6.
    Dabas, J., Bahuguna, D.: An integro-differential equation with an integral boundary condition. Math. Comput. Model. 50, 123–131 (2009)CrossRefGoogle Scholar
  7. 7.
    Guezane-Lakoud, A., Dabas, J., Bahuguna, D.: Existence and uniqueness of generalized solutions to a telegraph equation with an integral boundary condition via Galerkin’s method. Int. J. Math. Math. Sci. 2011, 451492 (2011)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Guezane-Lakoud, A., Chaoui, A.: Rothe method applied to semilinear hyperbolic integro-differential equation with integral conditions. Int. J. Open Problems Complex Anal. 4, 1–14 (2011)MathSciNetGoogle Scholar
  9. 9.
    Lakshmikantham, V., Leela, S.: Differential and Integral Inequalities, vol. 1. Academic Press, New York (1969)zbMATHGoogle Scholar
  10. 10.
    Lions, J.L.: Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires. Dunod/Gauthier-Villars, Paris (1969)zbMATHGoogle Scholar
  11. 11.
    Long, N.T., Ngoc, L.T.P.: On a nonlinear wave equation with boundary conditions of two-point type. J. Math. Anal. Appl. 385(2), 1070–1093 (2012)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Merad, A., Ozel, C., Kiliçman, A.: On solvability of the integro-differential hyperbolic equation with purely nonlocal conditions. Acta Math. Sci. 35B(2), 1–9 (2015)zbMATHGoogle Scholar
  13. 13.
    Merad, A., Martín-Vaquero, J.: A Galerkin method for two-dimensional hyperbolic integro-differential equation with purely integral conditions. Appl. Math. Comput. 291, 386–394 (2016)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Metaxas, A.C., Meredith, R.J.: Industrial Microwave. Heating, Peter Peregrinus, London (1993)Google Scholar
  15. 15.
    Ngoc, L.T.P., Hang, L.N.K., Long, N.T.: On a nonlinear wave equation associated with the boundary conditions involving convolution. Nonlinear Anal. TMA 70(11), 3943–3965 (2009)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Phuong Ngoc, L.T., Triet, N.A., Long, N.T.: existence and exponential decay estimates for an N-dimensional nonlinear wave equation with a nonlocal boundary condition. Boundary Value Problems 2016, 20 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Pulkina, L.S.: A nonlocal problem with integral conditions for hyperbolic equations. Electron. J. Diff. Eqn. 45, 1–6 (1999)Google Scholar
  18. 18.
    Pulkina, L.S.: A nonlocal problem with an integral condition of the first kind for a multidimensional hyperbolic equation. Ross. Akad. Nauk 416(5), 597–599 (2007)MathSciNetGoogle Scholar
  19. 19.
    Truong, L.X., Ngoc, L.T.P., Dinh, A.P.N., Long, N.T.: The regularity and exponential decay of solution for a linear wave equation associated with two-point boundary conditions. NA Ser. B Real World Appl. 11, 1289–1303 (2010)MathSciNetCrossRefGoogle Scholar

Copyright information

© Sociedad Matemática Mexicana 2019

Authors and Affiliations

  1. 1.Department of Mathematics and computer ScienceLarbi Tebessi UniversityTebessaAlgeria
  2. 2.Department of Mathematics and Computer ScienceLarbi Ben M’Hidi UniversityOum El-BouaghiAlgeria

Personalised recommendations